MathSciNet Relay Station
MathSciNet bibliographic data
MR1104564 60J60 (92D15)
Schmuland, B. A result on the infinitely many neutral alleles diffusion model. J. Appl. Probab. 28 (1991), no. 2, 253–267.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement